# SDR UALA2011042702038

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 67,437 hours, 25,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 2L EXTERNAL HANDLE DOES NOT RETRACT.  INSTALLED NEW CENTER SHAFT, CLEANED INTERNAL CNTR SHAFT, CLUTCH COLLAR AND INNER SHAFT.  OPS CHECKED NORMAL.
